| Model Number |
MI1210 SYNCHRONY ST |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
A routine fitting was performed on (b)(6) 2023 where affected channels were seen.The parents did not notice any hearing deficit on the left side.
Additional Manufacturer Narrative
Based on the received information, a damage to the active electrode due to excessive mechanical stress appears very likely.However, to determine an exact root cause device investigation would be necessary.Reportedly the recipient still has access to sound with the remaining channels.The device remains implanted and in use.
Event or Problem Description
Additional Manufacturer Narrative
Conclusion: overload fractures in the active electrode which are consistent with an external mechanical impact were determined to be the root cause of device failure.The problems given in the recipient report appear to match the damage found.This is a final report.
Event or Problem Description
A routine fitting was performed on (b)(6) 2023 where affected channels were seen.The parents did not notice any hearing deficit on the left side.The user was re-implanted.